# SDR 2008UALA02571

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 47,075 hours, 7,061 cycles
- Engine: Pwa PW4090
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TANK QTY INCREASES 300 LBS EVERY 10 MINUTES WITH CENTER TANK PUMPS ON. OCCURS IN NORMAL CONFIGURATION, JUST CENTER TANK RIGHT AND LEFT PUMPS ON.
